# SDR HEEA0011792

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2261D
- Make and model: Bell 412
- Aircraft serial: 33076
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Part number: 412030339101
- Condition: Separated
- Location: Floor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL SEPARATED BEYOND REPAIR.
